# SDR HEEA107352

- Difficulty date: July 21, 2005
- Submitted: December 28, 2005
- Operation: Air carrier
- Aircraft: N89H
- Make and model: Skrsky S76A
- Aircraft serial: 760406
- Aircraft time: 8,417 hours
- System (JASC): 7921 · Engine Oil Cooler
- Part: Duct
- Part number: 0401272820
- Part serial: NA
- Condition: Collapsed
- Location: Oil Cooler
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER DEPARTURE, NR 2 ENGINE OIL TEMP GAUGE SHOWED TEMPERATURE ABOVE RED LINE.  EMERGENCY PROCEDURE PERFORMED.  FOUND OIL COOLER DUCT COLLAPSED INSIDE.  REPLACED DUCT.
